MathSciNet Relay Station
MathSciNet bibliographic data
MR2837503 35Q35 (35B30 76W05)
Ibrahim, Slim; Keraani, Sahbi Global small solutions for the Navier-Stokes-Maxwell system. SIAM J. Math. Anal. 43 (2011), no. 5, 2275–2295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement